Reinforced Sobolev spaces and some new types of elliptic boundary value problems. I
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 532-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a14,
author = {E. G. D'yakonov},
title = {Reinforced {Sobolev} spaces and some new types of elliptic boundary value {problems.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {532--539},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a14/}
}
E. G. D'yakonov. Reinforced Sobolev spaces and some new types of elliptic boundary value problems. I. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 532-539. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a14/